Other Information: Each Teaspoon Contains: sodium 15 mg. Store at 68-77 degrees F (20-25 degrees C).  Misc: Diphenhydramine HCl (12.5 mg/5 ml). Oral solution (antihistamine). Blocks histamine. Relieves: runny nose; sneezing; itchy, watery eyes; itchy throat. Alcohol free. Compare to Children's Benadryl Allergy Liquid active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Children's Benadryl Allergy Liquid.). Questions or comments? 1-877-932-7948. Gluten free. Supervalu Quality Guaranteed: We're committed to your satisfaction and guarantee the quality of this product. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com. Please have package available.

Equaline Allergy, Children's, Cherry Flavor, 4 Ounce

$5.49$1.37/oz

Description

Other Information: Each Teaspoon Contains: sodium 15 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Diphenhydramine HCl (12.5 mg/5 ml). Oral solution (antihistamine). Blocks histamine. Relieves: runny nose; sneezing; itchy, watery eyes; itchy throat. Alcohol free. Compare to Children's Benadryl Allergy Liquid active ingredient (This product is not ma...View Full Desciption

Ingredients

Active Ingredients: In Each 5 ml (5 ml = 1 teaspoon [tsp]): Diphenhydramine HCl (12.5 mg). Purpose: Antihistamine. Inactive Ingredients: Anhydrous Citric Acid, D&C Red 33, FD&C Red 40, Flavor, Glycerin, High Fructose Corn Syrup, Poloxamer 407, Purified Water, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol Solution.
Product Number: 00041163460256

Description

Other Information: Each Teaspoon Contains: sodium 15 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Diphenhydramine HCl (12.5 mg/5 ml). Oral solution (antihistamine). Blocks histamine. Relieves: runny nose; sneezing; itchy, watery eyes; itchy throat. Alcohol free. Compare to Children's Benadryl Allergy Liquid active ingredient (This product is not ma...View Full Desciption
Product Number: 00041163460256